# SDR COOSDR030053

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 65799526
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, IB GROUND SPOILER (PN 65-79952-6) SN MA358, DELAMINATED.
